Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 29 found articles
 
 
  On the constructions of resilient Boolean functions with five-valued Walsh spectra and resilient semi-bent functions
 
 
Title: On the constructions of resilient Boolean functions with five-valued Walsh spectra and resilient semi-bent functions
Author: Su, Sihong
Wang, Bingxin
Li, Jingjing
Appeared in: Discrete applied mathematics
Paging: Volume 309 () nr. C pages 1-12
Year: 2022
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands